Alert archive / New Jersey / Dense Fog Advisories in 2020
Dense Fog Advisory 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Jun 21, 2020, 4:14 AM EDT for 12 counties in New Jersey; Cecil County, Kent County, Queen Anne's County, Maryland; 8 counties in Pennsylvania. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2020, 4:14 AM EDT (08:14 UTC)
- Expired
- Jun 21, 2020, 9:15 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 23 counties
Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
137 WWUS71 KPHI 210814 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 414 AM EDT Sun Jun 21 2020 MDZ008-NJZ001-007>010-015-019-020-027-PAZ054-055-060>062-101>106- 211200- /O.NEW.KPHI.FG.Y.0009.200621T0814Z-200621T1200Z/ Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer- Northwestern Burlington-Ocean-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Elkton, Newton, Washington, Morristown, Flemington, Somerville, Trenton, Moorestown, Mount Holly, Jackson, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 414 AM EDT Sun Jun 21 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Visibility less than a quarter mile in dense fog. * WHERE...Portions of central, northern, northwest, and southern New Jersey, eastern Pennsylvania, and far northeast Maryland. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CMS
2 follow-up statements
207 WWUS71 KPHI 211135 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 735 AM EDT Sun Jun 21 2020 MDZ012-015-NJZ012>014-024>026-211400- /O.EXB.KPHI.FG.Y.0009.000000T0000Z-200621T1400Z/ Kent MD-Queen Annes-Middlesex-Western Monmouth-Eastern Monmouth- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Including the cities of Chestertown, Centreville, New Brunswick, Freehold, Sandy Hook, Ocean City, Atlantic City, and Long Beach Island 735 AM EDT Sun Jun 21 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Visibility less than a quarter mile in dense fog. * WHERE...Portions of central, northern, northwest, and southern New Jersey, eastern Pennsylvania, and far northeast Maryland. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ MDZ008-NJZ001-007>010-015-019-020-027-PAZ054-055-060>062-101>106- 211400- /O.EXT.KPHI.FG.Y.0009.000000T0000Z-200621T1400Z/ Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer- Northwestern Burlington-Ocean-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Elkton, Newton, Washington, Morristown, Flemington, Somerville, Trenton, Moorestown, Mount Holly, Jackson, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 735 AM EDT Sun Jun 21 2020 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Visibility less than a quarter mile in dense fog. * WHERE...Portions of central, northern, northwest, and southern New Jersey, eastern Pennsylvania, and far northeast Maryland. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$
303 WWUS71 KPHI 211315 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 915 AM EDT Sun Jun 21 2020 MDZ008-012-015-NJZ001-007>010-012>015-019-020-024>027-PAZ054-055- 060>062-101>106-211415- /O.CAN.KPHI.FG.Y.0009.000000T0000Z-200621T1400Z/ Cecil-Kent MD-Queen Annes-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer- Northwestern Burlington-Ocean-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Elkton, Chestertown, Centreville, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Moorestown, Mount Holly, Jackson, Ocean City, Atlantic City, Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 915 AM EDT Sun Jun 21 2020 ...DENSE FOG ADVISORY IS CANCELLED... Visibilities continue to improve this morning as the fog slowly lifts. Therefore the dense fog advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Jun 21, 3:02 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 21, 3:02 AM EDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 302 AM EDT Sun Jun 21 2020 .SYNOPSIS... A weak mid-level low will finally drift away from the mid-Atlantic today. Lee troughing will develop over Pennsylvania in its wake for Monday into Tuesday. As low pressure tracks through the Great Lakes on Tuesday, a cold front will begin to approach. That front should move through late Tuesday night or on Wednesday. An upper level trough will move overhead on Thursday, with weak high pressure possibly building in by the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Another night...another round of fog. Webcams and surface observations depict patchy fog has developed across the area, and appears to be locally dense. Suspect the fog will gradually increase in areal coverage, but the prospects for widespread dense fog seem a little lower. Present indications suggest that fog will be highly sensitive to areas that received rainfall on Saturday. Low-level thermodynamic profiles also indicate that the layer of saturation is quite shallow, and webcams confirm this. Such shallow fog tends to be quite variable in coverage and density. With the proximity of the midlevel low on (or just off) the southern Mid-Atlantic coast, dense fog from a pattern- recognition sense seems unlikely. Nevertheless, fog will be locally dense and lead to substantial variations in visibility throughout the night. Will address this with a special weather statement through the early morning hours. The midlevel low that has lingered across the area for several days will finally progress east-northeast off the coast today. Subtle but important large-scale descent will occur just upstream of the low across the northern Mid-Atlantic today. This will result in somewhat stronger capping, which is anticipated to reduce the coverage of convection across the CWA versus the past couple days. However, with favorably warm/moist low-level profiles and smaller-scale initiating mechanisms still in place (differential heating, orographic lift, sea/bay breezes), another round of showers/storms is expected by afternoon. With more limited coverage of storms, PoPs are generally in the slight-chance to chance range across the area, with the highest values northwest of the New Jersey Turnpike and in Delmarva. The main threat with any storm that develops remains heavy rainfall, as tropospheric winds are quite weak. Model soundings depict speeds up to 400 mb less than 15 kt, which is quite impressive. With such weak deep-layer flow, storm motions will be nearly stationary. Should any convective regeneration occur via storm outflow, an isolated instance of excessive rainfall is possible once again. Rainfall rates are likely to be high again as well, with warm-cloud depths up to 10 kft and PWs 1.6-1.8 inches. As with past days (and even more so today), the lack of storm organization precludes the need for a flash flood watch. With convective coverage a little bit lower today and possibly some warming via subtle subsidence, highs may be a couple degrees warmer in general than Saturday. However, confidence is low, as max temperatures will be highly dependent on timing of convective initiation and resultant evolution. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... Convection will wane during the evening hours, with precipitation expected to cease by 03z. This may be hard to believe, but the main forecast concern returns to potential for fog and/or low clouds. Models are generally less aggressive with fog formation than previous nights, which may be tied to some degree with a relative lack of widespread convection during the day. However, still expect patchy fog to develop across the area given the weak flow and favorably moist low levels. Low- level stratus may be more favored, however, given model soundings. With such uncertainty at this point, did not want to add mention of fog to the grids until more agreement amongst the model suite exists (and higher confidence regarding Sunday's precipitation evolution is reached). Used a statistical model blend for low temperatures, with most areas expected to fall to the mid 60s. && .LONG TERM /MONDAY THROUGH SATURDAY/... Overview... A few changes in the synoptic pattern for the coming week as we finally rid ourselves of the mid-level low which impacted our weather for better part of the past week. In its place, some low amplitude ridging develops over the Northeast to start the week before a trough over the Great Lakes shifts eastward towards midweek. By the end of the week and into the weekend, that trough should lift out and leave a more zonal flow pattern in its wake. For sensible weather, a warm and moist southwesterly flow will develop ahead of the trough, leading to hot and humid conditions. A cold front will move through around midweek as the trough shifts east. This front will be more notable for its impact on dew points as opposed to temperatures. We look to remain warm during the later week period, but likely with lower humidity values at least for a day or two. Another frontal system is likely to approach towards next weekend, but similarly, a lot of uncertainty in its timing. Overall, confidence in forecast details for the coming week is average at best given uncertainties in the timing of multiple features. The general theme should be for hot and humid weather with a couple of shower and storm chances through midweek, then remaining warm but drier and less humid heading towards the end of the week. Dailies... Monday-Monday night... Southwest flow develops Monday along with weak mid-level ridging, a recipe for a warm and humid day. With 850 mb temperatures heading towards 16-17C, we should see some upper 80s show up in the high temps. A shortwave will begin to move into Pennsylvania towards late day. The timing of this feature has slowed versus a couple days ago, and consequently Monday is now looking mostly dry. Still a chance of a late day or especially evening storm mainly to the west. A warm and muggy night with lows in the upper 60s to near 70, with a lingering scattered shower possible. Tuesday-Tuesday night... Southwest flow and a similar upper air pattern continues into Tuesday. The trough over the Great Lakes begins to make some eastward progress, and a cold front will begin to approach as surface low pressure tracks towards the southern Hudson Bay. Tuesday still looks like the hottest day of the next several, though not exceptionally hot. Many areas will make a run at 90 with heat index values a little higher. As the front approaches, with some lee troughing ahead of it, we'll again see a chance for convection, especially to the west. The severe weather threat for Tuesday is non-zero, but at this point not overly concerning as wind fields still are not very impressive. Very warm Tuesday night, with most areas struggling to drop below 70. Wednesday-Wednesday night... Uncertainty increases by Wednesday, as it is not clear whether or not the cold front will make it all the way offshore by then. The GFS, which has been the slowest, and the EC, which has been the fastest (opposite of their usual biases) did trend towards each other a bit on the 21.0z runs. If the front is fast enough, Wednesday will stay mainly dry, though either way the humidity will not go down much until later in the week. If the front is slower, then another round of showers and storms will be possible Wednesday. Right now, there's enough signal for the front to be close enough to continue carrying a chance of showers and storms, but low confidence on what the extent of them will be. Thursday-Saturday... As mentioned above, the trend for the late week period will be for less humid but still warm weather behind the front as light westerly flow takes over and the trough moves overhead then lifts out. Most indications are that we'll still be looking at highs in the mid to upper 80s through this stretch, though that's near normal for the season. Rain chances look lower later in the week than earlier in the week, though they are not zero. On Thursday, as the trough axis approaches along with possibly a shortwave or two, could see a round of isolated, diurnally driven convection. Friday and Saturday look the driest as weak high pressure builds in, but another frontal system will probably approach from the west by the weekend. With some guidance now bringing that system in a little faster, did carry some low end chance PoPs for Saturday. Humidity should start to come back up for the weekend as well. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of tonight...Variable conditions expected at the terminals, with periods of VFR at most sites interrupted by bouts of low clouds and/or patchy fog. As a result, expecting occasional IFR conditions at most of the terminals between 06z and 12z, with LIFR VSBYs possible at the Philly terminals, RDG, and ABE. PHL may have a relative lack of sub-VFR, however, given that most precipitation fell outside of the city on Saturday. For MIV/ACY, predominant VFR conditions are expected, but cannot rule out brief periods of fog and/or low stratus. Light/variable winds at all sites. Low confidence. Sunday...Any early-morning restrictions will improve quickly, with predominant VFR expected through the day. Chances for storms increase during the afternoon, but coverage is expected to be lower than Saturday. As a result, not confident enough at this point to include mention of thunder in the TAFs. Winds generally southerly up to 10 kt. Moderate confidence. Sunday night...VFR in the evening, with a chance of sub-VFR once again during the overnight hours. However, confidence on this is lower than the past several nights. Light/variable winds. Low overall confidence. Outlook... Monday-Monday night... Mainly VFR. Some fog or low stratus is possible before 12z. An isolated afternoon or evening shower or thunderstorm is possible especially west of PHL. Patchy fog and stratus possible again overnight. Light southerly or southwesterly winds. Moderate confidence. Tuesday-Tuesday night... Mainly VFR. Patchy fog possible in the morning. Afternoon and evening showers and thunderstorms are possible especially west of PHL. Another round of patchy fog and stratus is possible overnight. Light southwest winds. Moderate confidence. Wednesday-Wednesday night... Mainly VFR. Patchy fog is possible in the morning. Light southwest winds gradually becoming northwest overnight. Low confidence. Thursday-Thursday night... Mainly VFR. Light west or northwest winds. Moderate confidence. && .MARINE... Sub-advisory winds/seas expected through tonight. Some low clouds/fog may occur through early this morning and again tonight. Cannot rule out a shower/storm (especially on Delaware Bay), but precipitation is once again primarily expected on land. Outlook... Monday-Wednesday... Winds and seas are expected to remain below SCA criteria. Seas 2 to 4 ft with southwest winds of 10 to 15 kt. Showers and thunderstorms are possible especially Tuesday and Wednesday. Rip Currents... With light winds and low seas continuing, the risk for the formation of dangerous rip currents is expected to remain low through Monday. && .EQUIPMENT... The NOAA Weather Radio All Hazards from Hibernia Park PA (WNG704) will remain off the air until further notice due to damage to the antenna during the June 3 derecho. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Brien Near Term...CMS Short Term...CMS Long Term...O'Brien Aviation...CMS/O'Brien Marine...CMS/O'Brien Equipment...WFO PHI
Hazardous weather outlook, Jun 21, 3:10 AM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 310 AM EDT Sun Jun 21 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021- PAZ054-055-060>062-070-071-101>106-220715- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 310 AM EDT Sun Jun 21 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Patchy dense fog is possible this morning. Scattered thunderstorms could produce locally heavy rainfall this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ013-020-022-023-027-220715- Western Monmouth-Ocean-Atlantic-Cape May-Southeastern Burlington- 310 AM EDT Sun Jun 21 2020 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Patchy dense fog is possible this morning. Scattered thunderstorms could produce locally heavy rainfall this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-220715- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 310 AM EDT Sun Jun 21 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Patchy dense fog is possible this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-220715- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 310 AM EDT Sun Jun 21 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 20, 10:33 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 1 SSW RANCOCAS 39.99N 74.87W
06/20/2020 BURLINGTON NJ UTILITY COMPANY
A COUPLE OF REPORTS OF TREES AND WIRES DOWN
NEAR CREEK ROAD. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jun 20, 10:44 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLOOD BARCLAY 39.14N 75.86W
06/20/2020 QUEEN ANNE'S MD DEPT OF HIGHWAYS
STATE HIGHWAY 302 CLOSED IN VICINITY OF
STATE HIGHWAY 313 FROM HIGH WATER.
&&
CMSLocal storm report, Jun 20, 10:45 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 PM EDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLOOD 1 NW WOODBURY HEIGHTS 39.82N 75.16W
06/20/2020 GLOUCESTER NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 45 NEAR SOUTH
EVERGREEN AVENUE. LANE RESTRICTIONS
REQUIRED.
&&
CMSLocal storm report, Jun 20, 10:54 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG 1 SSW HADDONFIELD 39.88N 75.03W
06/20/2020 CAMDEN NJ PUBLIC
DOWNED TREES ACROSS WASHINGTON AVENUE NEAR
COLONIAL RIDGE DRIVE. REPORTED VIA SOCIAL
MEDIA.
&&
CMSSpecial weather statement, Jun 21, 1:17 AM EDT, 2 hours 57 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 117 AM EDT Sun Jun 21 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023- 027-PAZ054-055-060>062-070-071-101>106-211200- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Dover, Georgetown, Elkton, Chestertown, Centreville, Easton, Denton, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 117 AM EDT Sun Jun 21 2020 ...Patchy dense fog through early morning... Webcams and surface observations indicate patchy dense fog is developing across portions of the region. Fog is expected to persist through the rest of the overnight, but will be variable in density and coverage. As a result, if driving, expect rapid changes in visibility. Use low-beam headlights, and maintain extra distance from other vehicles. CMS
Local storm report, Jun 21, 1:51 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 AM EDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 1 ESE SPARTA 41.03N 74.61W
06/19/2020 SUSSEX NJ UTILITY COMPANY
DELAYED REPORTS OF TREES AND WIRES DOWN NEAR
UNDERROCK ROAD. TIME ESTIMATED FROM RADAR.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:16 AM EDT | Marine Dense Fog Advisory | PHI | 10 hr | |
| Jun 21, 5:52 PM EDT | Areal Flood Advisory | PHI | Camden | 119 min |
| Jun 21, 6:44 PM EDT | Areal Flood Advisory | PHI | Montgomery, Philadelphia | 2 hr |
Nearby
Dense Fog Advisories in New Jersey, 2020Dense Fog Advisories in Pennsylvania, 2020Dense Fog Advisories in Maryland, 2020Every dense fog advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.